MAUDE Adverse Event Report: TIDI PRODUCTS LLC FOAM LIMB HOLDER; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC FOAM LIMB HOLDER; RESTRAINT, PROTECTIVE
Model Number 2532
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer is reporting complaint on product # 2532.Customer states they are having issues with the slippage after 40 degrees.Looks like they have talked to territory manager about this issue.It was suggested to tie a knot after the buckle to stop slippage.
 
Additional Manufacturer Narrative
H3: the device was not returned for evaluation.Therefore, this report is based solely on the information provided by the customer.The device history record of the affected lot number 3286t099 did not reveal any issues that could have contributed to the reported incident.No ncrs were identified.The product passed all verification testing and met manufacturing specifications prior to being released for distribution.A review of the complaint database revealed similar events against this device in the past two years leading tidi to redesign the male buckle of the product to mitigate the slipping issue from occurring while the knot is not present.This issue is being addressed via corrective action.The ifu application instructions state to attach the female end of the quick-release buckle (short strap) to the frame that moves with the patient, out of the patient¿s reach (do not attach to side rail or head/footboard).You may also wrap the connecting strap once around the frame to move the buckle out of the patient¿s reach.Secure by feeding the female end through the loop in the strap.Insert the male end of the connecting strap into the female end of the short strap.Listen for a snapping sound, pull firmly on straps to ensure a good connection.To limit unwanted adjustment, tie an overhand knot with the excess strap directly below the quick-release buckle.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Additional Manufacturer Narrative
H3 there are 15 restraints received for evaluation that contained male buckles with slipping issue if overhand knot is not present.When the application instructions prescribed in the ifu were followed, the restraints did not exhibit slippage issue indicating the product is functional and will perform as intended.However, if the ifu step 1b.Was not followed where the overhand knot with the excess strap was not present to limit unwanted adjustment, the bed connecting strap exhibited slippage due to the male buckle.Possible root cause for this deficiency is that the ifu was not followed while applying this restraint.A review of the complaint database revealed similar events against this device in the past two years leading tidi to redesign the male buckle of the product to mitigate the slipping issue from occurring while the knot is not present.This issue is being addressed via corrective action.The ifu application instructions state to attach the female end of the quick-release buckle (short strap) to the frame that moves with the patient, out of the patient¿s reach (do not attach to side rail or head/footboard).You may also wrap the connecting strap once around the frame to move the buckle out of the patient¿s reach.Secure by feeding the female end through the loop in the strap.Insert the male end of the connecting strap into the female end of the short strap.Listen for a snapping sound, pull firmly on straps to ensure a good connection.To limit unwanted adjustment, tie an overhand knot with the excess strap directly below the quick-release buckle.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Supplemental medwatch being sent for additional information.

Brand Name
FOAM LIMB HOLDER
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key18531400
Report Number2182318-2023-00128
Device Sequence Number6750502
Product Code FMQ
UDI-Device Identifier10190676004789
UDI-Public10190676004789
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K963413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2532
Device Catalogue Number2532
Device Lot Number3286T099
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer03/12/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown